Translator Disclaimer
July/August 2013 Infinite energy solutions for Schrödinger-type equations with a nonlocal term
Vanessa Barros, Ademir Pastor
Adv. Differential Equations 18(7/8): 769-796 (July/August 2013). DOI: 10.57262/ade/1369057713

Abstract

We study the Cauchy problem associated with nonlinear Schrödinger-type equations with a nonlocal term in $\mathbb{R}^n$. Existence and uniqueness of local and global solutions are established in spaces which allow singular initial data. Scattering, asymptotic stability, and decay rates are also proved.

Citation

Download Citation

Vanessa Barros. Ademir Pastor. "Infinite energy solutions for Schrödinger-type equations with a nonlocal term." Adv. Differential Equations 18 (7/8) 769 - 796, July/August 2013. https://doi.org/10.57262/ade/1369057713

Information

Published: July/August 2013
First available in Project Euclid: 20 May 2013

zbMATH: 1291.35330
MathSciNet: MR3086674
Digital Object Identifier: 10.57262/ade/1369057713

Subjects:
Primary: 35C06 , 35E15 , 35Q35 , 35Q55

Rights: Copyright © 2013 Khayyam Publishing, Inc.

JOURNAL ARTICLE
28 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.18 • No. 7/8 • July/August 2013
Back to Top